MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO ECHO V2.0; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO ECHO V2.0; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0087000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Transfusion Reaction (4596)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On august 31, 2023 immucor technicians used remote access to review the results of screening results from (b)(6) 2023 and (b)(6) 2023; review of the camera report and event log showed no issues.On (b)(6) 2023 an immucor field service engineer (fse) inspected echo lumena instrument serial number (b)(6) at the customer site.The fse performed an unexpected reactions checklist and discovered the 1ml syringe had an increased amount of friction; 1ml syringe was proactively replaced using on site stock.The fse the initialized instrument and ran daily maintenance, performed group screen qc (with expected results), and ran the discrepant sample.The instrument was tested and returned to customer.No further investigation is possible as no patient sample or product was returned to immucor, and no further information was provided by the customer.The internal immucor record for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2023 a customer reported that a patient had a hemolytic transfusion reaction.

Brand Name
GALILEO ECHO V2.0
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key17795777
Report Number1034569-2023-00024
Device Sequence Number2236182
Product Code KSZ
UDI-Device Identifier10888234001584
UDI-Public10888234001584
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK170132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0087000
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale